Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2016 | Journal Article | IST-REx-ID: 1293 | OA
Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors
L.T. Solus, C. Uhler, R. Yoshida, Linear Algebra and Its Applications 509 (2016) 247–275.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480 | OA
Exponential varieties
M. Michałek, B. Sturmfels, C. Uhler, P. Zwiernik, Proceedings of the London Mathematical Society 112 (2016) 27–56.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997 | OA
The three-state toric homogeneous Markov chain model has Markov degree two
P. Noren, Journal of Symbolic Computation 68/Part 2 (2015) 285–296.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006 | OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015) 261–269.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008 | OA
Iterative scaling in curved exponential families
A. Klimova, T. Rudas, Scandinavian Journal of Statistics 42 (2015) 832–847.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: Default

Export / Embed